# SDR ASOA200801370

- Difficulty date: October 20, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 13,669 hours, 11,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, BOTTOM STEP ON PAX DOOR HAS BROKEN OFF FROM DOOR LINKAGE.
